MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a discordant, non-reproducible, higher than expected troponin i result was obtained from a single patient sample using vitros immunodiagnostic products troponin i es reagent pack lot 6260 on a vitros 5600 integrated system.The result was discordant when compared to the result for the sample obtained using the vitros hs troponin i (hstni) assay.Patient sample result of 0.067 ng/ml (above the upper reference interval) vs.A vitros hstni result of 1.5 ng/l (below the cutoff for determination of acute myocardial infarction) biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.It is unknown if the discordant, non-reproducible, higher than expected vitros tropi es result was reported from the laboratory as the information was not provided upon request.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).
 
Additional Manufacturer Narrative
The investigation has determined that a discordant, non-reproducible, higher than expected troponin i result was obtained from a single patient sample using vitros troponin i es reagent lot 6260 on a vitros 5600 integrated system.The result was discordant when compared to the result for the sample obtained using the vitros hs troponin i (hstni) assay.An assignable cause of the event could not be determined with the information provided.As no quality control results were provided by the customer upon request, a vitros tropi es lot 6260 performance issue cannot be ruled out as a contributor to the event.However, continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros tropi es reagent lot 6260.As no precision testing was performed on the vitros 5600 integrated system to verify instrument performance upon request, an instrument related issue could not be ruled out as a contributor of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturers recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25229329
Report Number3007111389-2026-00103
Device Sequence Number12039335
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260630(11)250827(10)6260
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number6802301
Device Lot Number6260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown